Open Access
Translator Disclaimer
March, 1989 Inequalities for a Class of Positively Dependent Random Variables with a Common Marginal
Y. L. Tong
Ann. Statist. 17(1): 429-435 (March, 1989). DOI: 10.1214/aos/1176347026

Abstract

This paper concerns a partial ordering of positive dependence of a class of random variables which have a common marginal distribution and are not necessarily exchangeable. The main theorem is obtained by applying a moment inequality via majorization. Inequalities for exchangeable random variables, for random variables whose marginal densities possess the semigroup property and for the multivariate normal distribution are then obtained as special cases.

Citation

Download Citation

Y. L. Tong. "Inequalities for a Class of Positively Dependent Random Variables with a Common Marginal." Ann. Statist. 17 (1) 429 - 435, March, 1989. https://doi.org/10.1214/aos/1176347026

Information

Published: March, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0679.60025
MathSciNet: MR981460
Digital Object Identifier: 10.1214/aos/1176347026

Subjects:
Primary: 60E15
Secondary: 62H05

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.17 • No. 1 • March, 1989
Back to Top